On characterization and properties of replete Wallman spaces
- 14 Downloads
The subset of lattice regular zero-one valued measures on an algebra generated by a lattice (a Wallman-type space) which integrates all lattice continuous functions on an arbitrary setX is introduced and some properties of it are presented.
Then repleteness of certain Wallman spaces is considered and used in finally establishing conditions whereby the space of lattice regular zero-one valued measures on the algebra generated by a lattice which are countably additive (a Wallman-type space) is realcompact.
Mathematics subject classification numbers1991. Primary 28C15 28A12 54D60
Key words and phrasesRealcompact repleteness Wallman spaces
Unable to display preview. Download preview PDF.
- (a)Alexandroff, A.D., Additive set functions in abstract spaces,Mat. Sb. (N.S.) 8 (50) (1940), 307–348.Google Scholar
- (b)—, Additive set functions in abstract spaces,Mat. Sb. (N.S.) 9 (51) (1941), 563–628.Google Scholar
- (c)—, Additive set functions in abstract spaces,Mat. Sb. (N.S.) 13 (55) (1943), 136–268.Google Scholar
- Bachman, G. andStratigos, P., On General Lattice Repleteness and Completeness,Ill. Journal of Math. Vol.27, No. 4 (1983), 535–561.Google Scholar
- Camacho, Jr., J., Extensions of Lattice Regular Measures with Applications,J. Ind. Math. Soc. 54 (1989), 233–244.Google Scholar
- Eid, G., On normal lattices and Wallman spaces,Internat. J. Math. and Math. Sci. Vol.13, No. 1 (1990), 31–38.Google Scholar
- Frolik, Z., Prime filters with the C. I. P.,Comm. Math. Univ. Carolinae 13 (1972), 553–575.Google Scholar
- Grassi, P., On subspaces of replete and measure replete spaces,Canad. Math. Bull. 27 (1984), pp. 58–64.Google Scholar
- Stratigos, P., Some Topologies on the Set of Lattice Regular Measures,Internat. J. Math. and Math. Sci. (to appear).Google Scholar
- Szeto, M., On Separation of Lattices,Internat. J. Math. and Math. Sci., Vol.14, No. 2 (1991) 325–338.Google Scholar
- Yallaoui, E.B., Induced measures on Wallman spaces,Internat. J. Math. and Math. Sci., Vol.13, No. 4 (1990) 783–798.Google Scholar